Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 42, Number 1

All articles in this issue are freely accessible.

On the join of subnormal subgroups
A. J. Van Werkhooven.
Proc. Amer. Math. Soc. 42 (1974), 1-7
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0335650
Graphs with $1$-factors
David P. Sumner.
Proc. Amer. Math. Soc. 42 (1974), 8-12
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0323648
On torsion abelian groups quasi-projective over their endomorphism rings
László Fuchs.
Proc. Amer. Math. Soc. 42 (1974), 13-15
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0323919
A lifting theorem for formal power series
Edward A. Bender.
Proc. Amer. Math. Soc. 42 (1974), 16-22
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0323786
Higher derivations on finitely generated integral domains
W. C. Brown.
Proc. Amer. Math. Soc. 42 (1974), 23-27
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0337923
Pseudo-matchings of a bipartite graph
Alan Brace and D. E. Daykin.
Proc. Amer. Math. Soc. 42 (1974), 28-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0329960
The poset of skew fields generated by a free algebra
James L. Fisher.
Proc. Amer. Math. Soc. 42 (1974), 33-35
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0340330
On integrated screens
J. C. Beidleman.
Proc. Amer. Math. Soc. 42 (1974), 36-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0327891
The $H_{p}$-problem for groups with certain central factors cyclic
Joseph A. Gallian.
Proc. Amer. Math. Soc. 42 (1974), 39-41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325762
A countably distributive complete Boolean algebra not uncountably representable
John Gregory.
Proc. Amer. Math. Soc. 42 (1974), 42-46
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0332606
Cohomology, maximal ideals, and point evaluations
Alexander Nagel.
Proc. Amer. Math. Soc. 42 (1974), 47-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328122
A theorem of Hurwitz and Radon and orthogonal projective modules
A. V. Geramita and N. J. Pullman.
Proc. Amer. Math. Soc. 42 (1974), 51-56
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0332764
Injective objects in the category of $p$-rings
David C. Haines.
Proc. Amer. Math. Soc. 42 (1974), 57-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325490
Weighted representations of a primitive algebra
E. G. Goodaire.
Proc. Amer. Math. Soc. 42 (1974), 61-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325696
$n$-Gorenstein rings
Hans Bjørn Foxby.
Proc. Amer. Math. Soc. 42 (1974), 67-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0323784
Unique factorization in graded power series rings
Peter S. Landweber.
Proc. Amer. Math. Soc. 42 (1974), 73-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330151
The first derived equaliser of a pair of abelian group homomorphisms
Tim Porter.
Proc. Amer. Math. Soc. 42 (1974), 77-80
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0335662
Problem 26 of L. Fuchs
Chin Shui Hsü.
Proc. Amer. Math. Soc. 42 (1974), 81-84
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0335660
Derivations of $AW^{∗} $-algebras
James C. Deel.
Proc. Amer. Math. Soc. 42 (1974), 85-95
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0343050
Mutual existence of product integrals
Jon C. Helton.
Proc. Amer. Math. Soc. 42 (1974), 96-103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0349925
Functions with a concave modulus of continuity
H. E. White.
Proc. Amer. Math. Soc. 42 (1974), 104-112
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330366
On the absolute summability of the allied integral by a functional Nörlund method
Shiva Narain Lal.
Proc. Amer. Math. Soc. 42 (1974), 113-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0324295
A simple alternative problem for finding periodic solutions of second order ordinary differential systems
J. W. Bebernes.
Proc. Amer. Math. Soc. 42 (1974), 121-127
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330597
Two lifting theorems
Stuart P. Lloyd.
Proc. Amer. Math. Soc. 42 (1974), 128-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328588
On the Marx conjecture for the convex hulls of families of starlike and convex mappings
David J. Hallenbeck.
Proc. Amer. Math. Soc. 42 (1974), 135-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325947
The problem of eigenvalues in some singular homogeneous Volterra integral equations
Ll. G. Chambers.
Proc. Amer. Math. Soc. 42 (1974), 140-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326322
Solution of a nonlinear partial differential equation with initial conditions
James L. Reid and W. M. Pritchard.
Proc. Amer. Math. Soc. 42 (1974), 143-147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0342833
On restricted weak type $(1,1)$
K. H. Moon.
Proc. Amer. Math. Soc. 42 (1974), 148-152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0341196
Two radius of convexity problems
Carl P. McCarty.
Proc. Amer. Math. Soc. 42 (1974), 153-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325949
A note on periodic solutions for delay-differential systems
G. B. Gustafson and K. Schmitt.
Proc. Amer. Math. Soc. 42 (1974), 161-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326109
Holomorphic solutions of functional differential systems near singular points
L. J. Grimm and L. M. Hall.
Proc. Amer. Math. Soc. 42 (1974), 167-170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328262
Prime ideals in uniform algebras
William E. Dietrich.
Proc. Amer. Math. Soc. 42 (1974), 171-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326399
Countable interpolation sets and the Gleason metric
D. M. Oberlin.
Proc. Amer. Math. Soc. 42 (1974), 175-180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331070
Nonlinear integral equations in a measure space
P. C. Das.
Proc. Amer. Math. Soc. 42 (1974), 181-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326324
Comparison theorems for special classes of nonselfadjoint elliptic equations
Kurt Kreith.
Proc. Amer. Math. Soc. 42 (1974), 186-191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330723
Topological algebras with a given dual
Ajit Kaur Chilana.
Proc. Amer. Math. Soc. 42 (1974), 192-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328590
Absolute continuity of eigenvectors of time-varying operators
Andrew F. Acker.
Proc. Amer. Math. Soc. 42 (1974), 198-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326457
On extensions of an inequality among means
F. Chan, D. Goldberg and S. Gonek.
Proc. Amer. Math. Soc. 42 (1974), 202-207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338295
An example of a local flow on a manifold
Denis L. Blackmore.
Proc. Amer. Math. Soc. 42 (1974), 208-213
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326776
A characterization of the nondifferentiability set of the Cantor function
J. A. Eidswick.
Proc. Amer. Math. Soc. 42 (1974), 214-217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0327992
Translation invariant sigma algebras on groups
D. A. Lind.
Proc. Amer. Math. Soc. 42 (1974), 218-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325924
Area of Bernstein-type polynomials
Martin E. Price.
Proc. Amer. Math. Soc. 42 (1974), 222-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326236
The density character of function spaces
N. Noble.
Proc. Amer. Math. Soc. 42 (1974), 228-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328855
Fixed points of certain self maps on an interval
Chi Song Wong.
Proc. Amer. Math. Soc. 42 (1974), 234-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325869
On separability in linear topological spaces
Robert H. Lohman and Wilbur J. Stiles.
Proc. Amer. Math. Soc. 42 (1974), 236-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326350
On two theorems of Paley
N. M. Rivière and Y. Sagher.
Proc. Amer. Math. Soc. 42 (1974), 238-242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0344779
Operators with powers essentially similar to those of their adjoints
S. M. Patel.
Proc. Amer. Math. Soc. 42 (1974), 243-247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326453
The M.H.D. version of a theorem of H. Weyl
Charles C. Conley and Joel A. Smoller.
Proc. Amer. Math. Soc. 42 (1974), 248-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0327144
Monotonicity of quadrature approximations
D. J. Newman.
Proc. Amer. Math. Soc. 42 (1974), 251-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330865
Open maps of chainable continua
Ira Rosenholtz.
Proc. Amer. Math. Soc. 42 (1974), 258-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331346
The volume of a region defined by polynomial inequalities
O. S. Rothaus.
Proc. Amer. Math. Soc. 42 (1974), 265-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331219
The orthogonal invariants of a curve in Hilbert space
F. Alberto Grünbaum.
Proc. Amer. Math. Soc. 42 (1974), 268-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328559
Local holonomy groups of induced connections
Mu Chou Liu.
Proc. Amer. Math. Soc. 42 (1974), 272-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331266
Combinatorial characterization of supercompact cardinals
M. Magidor.
Proc. Amer. Math. Soc. 42 (1974), 279-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0327518
The undecidability of theories of groupoids with an extra predicate
Solomon Garfunkel and James H. Schmerl.
Proc. Amer. Math. Soc. 42 (1974), 286-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325378
Categories of $H$-spaces
Pierre J. Malraison.
Proc. Amer. Math. Soc. 42 (1974), 290-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328927
Continuity of certain connected functions and multifunctions
Melvin R. Hagan.
Proc. Amer. Math. Soc. 42 (1974), 295-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326652
Uniform convergence for a hyperspace
R. J. Gazik.
Proc. Amer. Math. Soc. 42 (1974), 302-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331304
A note on zero-dimensional spaces with the star-finite property
Hans-Christian Reichel.
Proc. Amer. Math. Soc. 42 (1974), 307-311
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328863
Closed images of the Wallman compactification
Douglas Harris.
Proc. Amer. Math. Soc. 42 (1974), 312-319
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0343238
Regular neighborhoods and topological manifolds
Glenn P. Weller.
Proc. Amer. Math. Soc. 42 (1974), 320-325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328949
A note on groups with relatively compact conjugacy classes
Theodore W. Wilcox.
Proc. Amer. Math. Soc. 42 (1974), 326-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0330348
A note on analytic measures
Paul S. Muhly.
Proc. Amer. Math. Soc. 42 (1974), 330-331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0374331
American Mathematical Society